# SDR SWAA2019052332924

- Difficulty date: May 2, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 64,787 hours, 38,202 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005601
- Part serial: 6649
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L1 WINDOW ARCED IN LOWER RIGHT CORNER.  R&R WINDOW HEAT CONTROLLER PER AMM.
